# SDR TWAA0002302

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON AFT CARGO COMPT FLOOR SUPPORT STA 1155 TO 1212, RBL 8.  REMOVED CORROSION ON FLOOR SUPPORT.  INSTALLED NEW FLOOR SUPPORT PER SPM 6-70-01 DRAWING 5936020.
